# SDR CALA2014011490145

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 63,095 hours, 7,404 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY SILL LIGHT AT DOOR 4L INOPERATIVE.  REPLACED LAMP, OPERATIONS CHECKED GOOD.
